pseudoephedrine hydrochloride


Also found in: Dictionary, Thesaurus.
Related to pseudoephedrine hydrochloride: Pseudoephedrine hcl

pseu·do·e·phed·rine hy·dro·chlor·ide

(sū'dō-e-fed'rin hī'drō-klōr'īd),
The naturally occurring isomer of ephedrine; a sympathomimetic amine with actions and uses similar to those of ephedrine.

pseudoephedrine hydrochloride

[-ef′ədrēn]
an adrenergic agonist that acts as a vasoconstrictor and decongestant. Also called pseudoephedrine sulfate.
indication It is prescribed for the relief of nasal congestion.
contraindications Known hypersensitivity to sympathomimetic drugs prohibits its use. Interaction with monoamine oxidase inhibitors may cause hypertensive crisis. It is prescribed with caution in patients who have hypertension, glaucoma, heart disease, diabetes, or urinary retention.
adverse effects Among the more serious adverse effects are central nervous system stimulation, headache, tachycardia, and increased blood pressure.

pseudoephedrine hydrochloride

(soo″dō-ĕ-fĕd′rĭn)
A sympathomimetic drug, an isomer of ephedrine, that has actions similar to those of ephedrine. Trade names is Sudafed.
References in periodicals archive ?
The company's Fexofenadine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets 60 mg/120 mg are offered in 20 count blister packs.
Reddy's Laboratories (NYSE:RDY) disclosed on Thursday the introduction of its US FDA approved over-the-counter (OTC) Fexofenadine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets 60 mg / 120 mg in a 20 count blister in the US market.
The remaining 30 patients took 240 mg a day of pseudoephedrine hydrochloride (Pfizer Inc.
Nasdaq: TEVA) announced today the commercial launch of Fexofenadine Hydrochloride 60 mg and Pseudoephedrine Hydrochloride 120 mg Extended-Release Tablets, the same as the sanofi-aventis U.
in the United States for which AMRI receives royalties on the sale of products containing fexofenadine hydrochloride (the generic name for the active ingredient in Allegra([R])) and products containing fexofenadine hydrochloride and pseudoephedrine hydrochloride (generic Allegra([R])D-12) by Teva Pharmaceuticals, USA, Inc.
LLC will also provide royalties to AMRI on the sale of products containing fexofenadine hydrochloride (the generic name for the active ingredient in ALLEGRA([R])) and products containing fexofenadine hydrochloride and pseudoephedrine hydrochloride (generic ALLEGRA([R])D-12) by Teva Pharmaceuticals, USA, Inc.
In Vivo-In Vitro Correlation of a 120mg Pseudoephedrine Hydrochloride Extended Release Monolithic Tablet and Bioequivalence to Reference-Listed Product" (Tennessee Ballroom Poster M1261 available Monday, November 7th, 1:00 p.
NYSE:BRL), brought suit against the FDA in an attempt to prevent the agency from granting final approval to IMPAX's Abbreviated New Drug Application (ANDA) for its Fexofenadine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets, a generic version of Allegra-D(R).
Food and Drug Administration (FDA) has granted tentative approval to the Company's Abbreviated New Drug Application (ANDA) for its generic version of Allegra(R)-D (Fexofenadine Hydrochloride and Pseudoephedrine Hydrochloride 60mg/120mg) Extended Release Tablets.
pseudoephedrine hydrochloride (a decongestant) in each 1 ml of product.